Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: withdrawal Maisy

Posted by Lynnads on February 4, 2003, at 10:17:23

In reply to Re: withdrawal, posted by Maisy on February 3, 2003, at 5:04:37

GOING ON THREE WEEKS, WITHDRAWAL EFFECTS STILL GOING STRONG!!!!! THIS IS DRIVING ME NUTS!! I don't think I would ever go back on this drug unless I planned to stay on it life-long.
I am experiencing three weeks straight of constant vertigo/dizziness, brain freezes, and an utter feeling of an unpleasant high. When I move my eyes, I hear a WHOOSH sound in my head. If I move my body, it sounds like someone is throwing magazines at the floor. I don't feel safe driving and I keep waiting for this to go away but it just seems to continue to progress. I did taper my medication, which only seemed to prolong the effects withdrawal. If anyone does have to get off Effexor, follow the explanation Maisy gave. I think I would have followed a more gradual approach to tapering if I knew it was going to be anything like this. This is just miserable.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lynnads thread:13781
URL: http://www.dr-bob.org/babble/20030204/msgs/139311.html